# SDR USAA2009010590029

- Difficulty date: December 23, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - NR 03C10853029/004 - LEVEL 2 EXFOLIATION CORROSION ON Z ANGLE UPPER FLANGE AT L2 DOOR FROM BS967 TO BS987, LBL50.  REPLACED Z ANGLE UPPER FLANGE AT L2 DOOR FROM BS967 TO BS987, LBL50 IAW B737 SRM 51-40-02.
